Altmetric

Stability of graph communities across time scales

File Description SizeFormat 
0812.1811v4.pdfAccepted version1.17 MBAdobe PDFView/Open
Title: Stability of graph communities across time scales
Authors: Delvenne, J-C
Yaliraki, SN
Barahona, M
Item Type: Journal Article
Issue Date: 20-Jul-2010
URI: http://hdl.handle.net/10044/1/10255
DOI: http:dx.doi.org/10.1073/pnas.0903215107
ISSN: 0027-8424
Publisher: NATL ACAD SCIENCES
Start Page: 12755
End Page: 12760
Journal / Book Title: PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA
Volume: 107
Issue: 29
Copyright Statement: © 2010 The Authors. Exclusive license granted to PNAS.
Notes: PubMed ID: 20615936
Appears in Collections:Biological and Biophysical Chemistry
Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons